MAUDE Adverse Event Report: MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001A2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Initial reporter: (b)(6).E1 event site name: (b)(6).E1 event site postal code: (b)(6).
 
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001a2 - corin w autodrive, ipc, eu.As it was stated, the operating table stopped in the middle of the spine surgery and no functions were available.At the time of the incident, the table was connected to the mains and the hand control was plugged into the socket.The customer reported that the override panel was not working.As a result, the patient had to be removed with the table still in the spinal position once the procedure was completed.We decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to the inability to position the table during surgery, was to reoccur.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The correction of d4 serial# and d4 unique identifier (udi) # fields is required.This is based on the additional information that has been received.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Previous d4 unique identifier (udi) #: (b)(4).Corrected d4 unique identifier (udi) #: (b)(4).
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.

Brand Name
CORIN MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key21856853
Report Number8010652-2025-0000013
Device Sequence Number12723161
Product Code FQO
UDI-Device Identifier04046768145184
UDI-Public(01)04046768145184(11)241106
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770001A2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer07/14/2025
08/22/2025
07/07/2026
07/07/2026
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date08/07/2025
09/10/2025
07/07/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2420-2025
Patient Sequence Number1
Patient SexUnknown